# SDR DALA2021031201415

- Difficulty date: February 14, 2020
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 25,493 hours, 3,190 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 2L DOOR HINGE DAMAGED. CORRECTIVE ACTION: INSTALLED ARM ASSY SUPPORT. (6712535)
